A 46-year-old female asked:
Disclaimer

Can lisonpril cause slight elevated co2 levels? I was on it for a week.Blood test showed slight dehydration and slight elev co2. Had diarrhea also.

1 doctor answer
Dr. Philip Kern
42 years experience in Endocrinology
Electrolytes: It is more likely that the diarrhea did this than the lisinopril. Presumably your kidneys are normal (normal creatinine).
Answered on Oct 5, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old female asked:
Dr. Olivia Liao
30 years experience in Ophthalmology
Yes and you should: Contact your prescribing doctor so that another medication can be used instead to control your blood pressure. Hydrate with gatorade if possible.
2
2 thanks
A 46-year-old female asked:
Dr. Michael Moran
32 years experience in Cardiology
Dehydrated: Obviously the Lisinopril does not agree with you, see your doctor about changing it. You are already taking a diuretic, hctz, (hydrochlorothiazide) an ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Andrew Zadeh
15 years experience in Cardiology
Hemorrhoids: Make an appointment to see your doctor. A simple exam is all that is needed to identify inflammed hemorrhoids (areas of swollen blood vessels) or anal ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Hiroshi Mashimo
32 years experience in Gastroenterology
See doctor: Diarrhea for week w blood certainly need MD attention for stool cultures, and depending on symptoms, possible further tests. Will need more info and h ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month